Alert archive / Ohio / Small Craft Advisories in 2008

Small Craft Advisory 84, NWS Cleveland, OH

December 11, 2008

NWS Cleveland, OH issued this small craft advisory at Dec 11, 2008, 3:23 PM EST. It took effect at Dec 12, 2008, 10:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2008, 3:23 PM EST (20:23 UTC)
In effect from
Dec 12, 2008, 10:00 AM EST
Expired
Dec 13, 2008, 3:36 AM EST
In force
18 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WHUS71 KCLE 112023
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
323 PM EST THU DEC 11 2008

LEZ142>149-120430-
/O.NEW.KCLE.SC.Y.0084.081212T1500Z-081213T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
323 PM EST THU DEC 11 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 10 AM
EST SATURDAY. 

A COLD FRONT WILL MOVE ACROSS LAKE ERIE EARLY FRIDAY MORNING.
WINDS WILL INCREASE BEHIND THIS FRONT AND REACH 15 TO 25 KNOTS
FRIDAY MORNING. WAVES WILL BUILD TO 4 TO 6 FEET TOMORROW AND
REMAIN IN THIS RANGE UNTIL SATURDAY MORNING. WINDS AND WAVES
SHOULD SUBSIDE ON SATURDAY AS HIGH PRESSURE RETURNS TO THE LOWER
GREAT LAKES REGION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN
PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
6 follow-up statements
400 
WHUS71 KCLE 120324
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 PM EST THU DEC 11 2008

LEZ142>149-121130-
/O.CON.KCLE.SC.Y.0084.081212T1500Z-081213T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1024 PM EST THU DEC 11 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO
10 AM EST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO
10 AM EST SATURDAY. 

A COLD FRONT WILL MOVE ACROSS LAKE ERIE EARLY FRIDAY MORNING.
WINDS WILL INCREASE BEHIND THIS FRONT AND REACH 15 TO 25 KNOTS
FRIDAY MORNING. WAVES WILL BUILD TO 4 TO 6 FEET TOMORROW AND
REMAIN IN THIS RANGE UNTIL SATURDAY MORNING. WINDS AND WAVES
SHOULD SUBSIDE ON SATURDAY AS HIGH PRESSURE RETURNS TO THE LOWER
GREAT LAKES REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
026 
WHUS71 KCLE 120845
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
345 AM EST FRI DEC 12 2008

LEZ142>149-121645-
/O.CON.KCLE.SC.Y.0084.081212T1500Z-081213T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
345 AM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM EST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM EST SATURDAY. 

A COLD FRONT WILL MOVE ACROSS LAKE ERIE THIS MORNING. NORTHWEST
WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER THIS MORNING. WAVES
WILL BUILD TO 4 TO 6 FEET AND REMAIN IN THIS RANGE UNTIL SATURDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET
OF THESE CONDITIONS.

&&

$$
148 
WHUS71 KCLE 121508
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1008 AM EST FRI DEC 12 2008

LEZ142>149-122315-
/O.CON.KCLE.SC.Y.0084.000000T0000Z-081213T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1008 AM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY. 

A COLD FRONT NOW SOUTHEAST OF LAKE ERIE WILL MOVE OFF THE 
EAST COAST. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
THIS AFTERNOON. WAVES WILL BUILD TO 4 TO 6 FEET AND REMAIN IN
THIS RANGE UNTIL SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
230 
WHUS71 KCLE 122042
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
342 PM EST FRI DEC 12 2008

LEZ142>149-130445-
/O.CON.KCLE.SC.Y.0084.000000T0000Z-081213T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
342 PM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY. 

NORTHWEST WINDS 15 TO 25 KNOTS TONIGHT WILL RESULT IN 
WAVES BUILDING TO 4 TO 7 FEET AND REMAIN IN THIS RANGE UNTIL
SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
382 
WHUS71 KCLE 130344
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1044 PM EST FRI DEC 12 2008

LEZ142>149-131145-
/O.CON.KCLE.SC.Y.0084.000000T0000Z-081213T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1044 PM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY. 

NORTHWEST WINDS 10 TO 20 KNOTS WILL GRADUALLY DIMINISH OVERNIGHT
TO 5 TO 15 KNOTS AND BECOME WEST TO SOUTHWEST. WAVES OF 4 TO 6
FEET WILL SUBSIDE TO 1 TO 3 FEET SATURDAY MORNING...GOING BELOW
SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
936 
WHUS71 KCLE 130836
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
336 AM EST SAT DEC 13 2008

LEZ142>149-130945-
/O.CAN.KCLE.SC.Y.0084.000000T0000Z-081213T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
336 AM EST SAT DEC 13 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS WILL BE LIGHTER THROUGH THE MORNING ALLOWING WAVES TO
DECREASE. HOWEVER WINDS WILL INCREASE FROM THE SOUTHWEST AND SOUTH
TODAY WITH SMALL CRAFT ADVISORIES EXPECTED TO RETURN BY TONIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 12:37 PM EST, 2 hours 46 minutes earlier.

Area forecast discussion, Dec 11, 12:37 PM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1237 PM EST THU DEC 11 2008

.SYNOPSIS...
A STORM SYSTEM WILL MOVE UP THE EAST COAST TODAY INTO FRIDAY AS A
CLIPPER SYSTEM DIVES ACROSS THE GREAT LAKES. AS THE CLIPPER SYSTEM
PASSES COOLER AIR WILL SPILL ACROSS LAKE ERIE. SURFACE HIGH
PRESSURE WILL BE SHORT LIVED ON SATURDAY AS THE NEXT STORM SYSTEM
BEGINS TO TAKE SHAPE OVER THE UPPER MISSISSIPPI RIVER VALLEY. THIS
WILL BRING INCREASING CHANCES OF RAIN FOR SUNDAY INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NORTHERN OHIO AND NORTHWESTERN PA WILL BE BETWEEN STORM SYSTEMS
TODAY WITH THE INFLUENCE OF THE EAST COAST STORM SYSTEM REMAINING
EAST OF THE AREA. SHOULD SEE CLOUD COVER CONTINUE AS PLENTY OF
CLOUDS STREAM NORTHWARD FROM THE GULF COAST. BELIEVE WE HAVE
ENOUGH DRY AIR INTO THE REGION TO KEEP THE MENTION OF PRECIPITATION
FROM THE FORECAST THROUGH THE DAY. HOWEVER WILL LIKELY SEE AN
INCREASE IN VIRGA BY LATE AFTERNOON.

APPEARS THAT HIGHS THIS AFTERNOON WILL BE NEAR SEASONAL LEVELS IN
THE MIDDLE 30S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
ATMOSPHERE SHOULD MOISTEN ENOUGH THROUGH THE EVENING TO ALLOW FOR
SOME SNOW TO DEVELOP NEAR OR SLIGHTLY AFTER MIDNIGHT. THERE IS
SOME CONCERN THAT THERE MAY NOT BE ENOUGH ICE NUCLEI IN THE LOWER
LEVELS TO GENERATE SNOWFALL TONIGHT WITH SOME FREEZING DRIZZLE A
POSSIBILITY. LATER SHIFTS WILL NEED TO WATCH THIS POTENTIAL.

CLIPPER SYSTEM WILL PASS ON FRIDAY WITH SOME LIGHT SNOW POSSIBLE
THEN SOME LAKE SNOWS DEVELOPING IN ITS WAKE. AT THIS TIME IT
APPEARS THAT MOST LOCATIONS WILL SEE UNDER AN INCH OF SNOWFALL BUT
A FEW LOCATIONS IN THE SNOW BELT MAY SEE UP TO 4 INCHES. AT WORST
CASE IT APPEARS THAT AN ADVISORY COULD BE NEEDED. LOOKS LIKE A
SHORT DURATION FOR THE LAKE EFFECT SNOW AS HIGH PRESSURE SLIDES
EAST OF THE REGION THROUGH SATURDAY MORNING.

BY SATURDAY NIGHT INTO SUNDAY THE SOUTHERLY FLOW WILL BE WELL
UNDERWAY AS A STRONG STORM SYSTEM TAKES SHAPE OVER THE UPPER
MISSISSIPPI RIVER VALLEY. WILL HAVE TO MONITOR WINDS ON SUNDAY WITH
AT LEAST BREEZY CONDITIONS (15-25 MPH) ANTICIPATED. WILL HAVE TO
MONITOR THE MIXING POTENTIAL ON SUNDAY WITH 50+ KNOTS INDICATED IN
THE MODELS JUST ABOVE THE SURFACE.

EXPECT WARMER CONDITIONS FOR SUNDAY WITH HIGHS BACK INTO THE 40S

WILL MENTION THE LAKE EFFECT SNOW ON FRIDAY/FRIDAY NIGHT AND
STRONGER WIND POTENTIAL FOR SUNDAY IN THE HWO.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
MODELS CONTINUE TO BE IN GOOD AGREEMENT MOVING LOW ACROSS JAMES BAY
MONDAY...DRAGGING COLD FRONT ACROSS THE AREA. BUMPED POPS UP TO
LIKELY OVER THE ENTIRE AREA.   WILL GO WITH RAIN FOR THE DAY AND
THEN TRANSITION TO SNOW OVERNIGHT AS 850MB TEMPS DROP BELOW -4C.
BROAD HIGH PRESSURE WILL FILL IN BEHIND THE FRONT TUESDAY AND
WEDNESDAY HOWEVER BOTH MODELS HINTING AT -8 TO -12C AT 850MB ACROSS
THE AREA SO WILL NEED TO KEEP A SMALL CHANCE OF SNOW SHOWERS ACROSS
THE AREA TUESDAY AND TUESDAY NIGHT WITH FLOW OFF THE LAKES IN A
STILL GENERALLY MOIST AIRMASS.  HIGH PRESSURE MOVES ACROSS THE OHIO
VALLEY/LOWER GREAT LAKES WEDNESDAY INTO THURSDAY.  LATEST GFS RUN IS
FASTER THAN ECMWF AND ENSEMBLE...SO FOR NOW WILL GO WITH CONTINUITY
FOR WEDNESDAY.

&&

.AVIATION /18Z THURSDAY THROUGH MONDAY/...
WEAK RIDGE OF HIGH PRESSURE TRYING TO BUILD INTO THE FORECAST
AREA. LOOK FOR A MIX VFR AND MVFR CONDS THIS AFTN DUE TO THE
EAST COAST STORM SYSTEM AND SOME LINGERING AREAS OF
TRAPPED MOISTURE.

COLD FRONT CURRENTLY OVER THE CENTRAL GREAT LAKES REGION
WILL MOVE INTO THE AREA BY FRIDAY MORNING. EXPECT MVFR CONDITIONS
WITH LIGHT SNOW FRIDAY AND FRIDAY NIGHT MAINLY FOR THE
LAKE EFFECT SNOW SITES.
.

OUTLOOK...LAKE EFFECT SNOW SHOWERS DEVELOPING FRIDAY...MAINLY IN
THE SNOWBELT EAST OF CLEVELAND. VFR CONDITION RETURN SATURDAY AND
INTO THE FIRST HALF OF SUNDAY AS HIGH PRESSURE MOVES ACROSS THE
LOWER GREAT LAKES. A STRONG COLD FRONT MOVES ACROSS THE AREA ON
MONDAY...EXPECT PRECIP TO START AS RAIN...THEN GRADUALLY CHANGE OVER
TO SNOW LATER IN THE DAY.

&&

.MARINE...
WEAK RIDGE OVERHEAD WITH LOW PRESSURE MOVING ACROSS JAMES BAY...AND
A SECOND LOW MOVING ACROSS THE SOUTHEASTERN STATES.  SECOND LOW
MOVES ALONG THE MID ATLANTIC COAST FRIDAY BRINGING MORE SNOW OVER
THE EASTERN HALF OF THE LAKE.  HIGH PRESSURE MOVES ACROSS THE LOWER
LAKES SATURDAY...BUT CONDITIONS WILL BE CHOPPY WITH W-NW FLOW AND
WINDS NEARING 20 KNOTS.  WINDS TURN TO THE SOUTH SUNDAY...BUT SMALL
CRAFT POSSIBLE AS WINDS APPROACH 20 TO 25 KNOTS AS GRADIENT TIGHTENS
AHEAD OF NEXT FRONT.  NEXT COLD FRONT WILL MOVE ACROSS THE LAKE
DURING THE DAY MONDAY.

&&

.HYDROLOGY...
RIVERS CONTINUE A DOWNWARD TREND ACROSS THE REGION. APPEARS THAT
ALL LOCATIONS HAVE CRESTED. WILL CONTINUE TO MONITOR THE GRAND
RIVER THROUGH THE MORNING AND MAY BE ABLE TO DROP THE FLOOD
WARNING NEAR OR SHORTLY AFTER 12Z.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...DJB
AVIATION...BC
MARINE...DJB
HYDROLOGY...
Hazardous weather outlook, Dec 11, 5:15 AM EST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
515 AM EST THU DEC 11 2008

LEZ061-142>149-162>169-OHZ003-006>013-017>023-027>033-036>038-047-
089-PAZ001-121015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-
515 AM EST THU DEC 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SOUTHERLY WINDS WILL INCREASE ON SUNDAY INTO MONDAY AS THE SURFACE
PRESSURE GRADIENT STRENGTHENS. THIS COMBINED WITH THE POTENTIAL OF
STRONGER WINDS MIXING TO THE SURFACE MAY LEAD TO WINDY DAYS ON
SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ014-PAZ002-003-121015-
ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
515 AM EST THU DEC 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LAKE EFFECT SNOW IS EXPECTED TO DEVELOP LATE FRIDAY INTO FRIDAY
NIGHT IN THE WAKE OF A CLIPPER STORM SYSTEM. SNOWFALL AMOUNTS OF
AROUND 4 INCHES WILL BE POSSIBLE...ESPECIALLY FOR INLAND ERIE COUNTY.

SOUTHERLY WINDS WILL INCREASE ON SUNDAY INTO MONDAY AS THE SURFACE
PRESSURE GRADIENT STRENGTHENS. THIS COMBINED WITH THE POTENTIAL OF
STRONGER WINDS MIXING TO THE SURFACE MAY LEAD TO WINDY DAYS ON
SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.